Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    another med bits the dust
    avatar
    jmorr posted:
    Hi all. Been away for a bit....and yes, what alot of activity going on...Well, im just reporting that another anti-depressant the doc tried on me is not working.....the VIIBRYD has given me a very bad case of diareaha..and it lasted for almost 5 days....i thought that i was wrong, so i stopped taking it for a bit, then tried again once my stomach was better, and boom, again...I have never heard of an anti-depressant doing this.....I think for me, i see my dr again this saturday...Im just going to stay on my allupironal, meloxicam, valium and pain med....i cant handle all this stress of what is working and whats not.....i have had steroid injections for my back issues. But mine were done last year. This is another thing that i think about...meds in general. Either they work or you find yourself with something you didnt anticipate..this is why im going back to old meds....and trying something natural now....sometimes old school is just better....well all, have a great day
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Jmorr,

    You're not the first person I've heard reporting the same problem, depending on the anti-depressant. So you're not alone in this.

    I hope sticking with your old meds helps.
    We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell
     
    avatar
    dakotaspirit1957 responded:
    I have a very touchy tummy and have that trouble show up quite often... You need to hang in there and find the right mix... I am working on the mix right now again lol... I just love making my Dr's nuts lol... I have one more to drive nuts this month and then I pray a week off... mmm.. Well... I don't always get what I pray for lol... usually someone calls and says I need to have you do this or I need to see you...

    Lost my train of thought I think.... lol....

    Anyway... I will pray you find some help soon...

    Take care... Love... Jan/Dakota


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.